MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044164070
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent foreshortened.A 16mm x 40mm x 75cm venous wallstent was selected for use in an iliac vein stenting procedure.After measuring the left common iliac for size by intravascular ultrasound (ivus), it was determined that the vessel was 12mm.After the stent was deployed and post dilated with a 16mm balloon, ivus was used to visualize the stent; the stent had good wall apposition.There was also good flow by venogram, but it was observed that the stent foreshortened approximately 10mm from the distal end.Upon advancing the ivus catheter to measure the length needed for a second stent, it was noticed under fluoroscopy that the stent turned on its side within the vessel.At this point, the physician felt that the stent was undersized and an 18mm stent was needed in order to entrap the first stent.An 18mm x 60mm x 75cm venous wallstent was advanced and deployed entrapping the 16mm x 40mm stent.There was good flow seen by venogram post stenting, and good wall apposition was noted by ivus.The patient did well and there were no other complications.The patient fully recovered.

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14516711
Report Number2134265-2022-06028
Device Sequence Number17774809
Product Code QAN
UDI-Device Identifier08714729979562
UDI-Public08714729979562
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model NumberH74912044164070
Device Catalogue NumberH74912044164070
Device Lot Number0027742405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient RaceWhite